So, I started taking prenatals (not pregnant). OB said they are good to take prior to TTC so i started my first pill last night.
Well.. I am nauseated today!! I feel so icky. I never took them when i wasnt pregnant, so i dont know... does this feeling go away after awhile? Or does it continue?
They made me sick too, except on the other end. I just switched brands.
I had to eat with mine.
Are you eating before you take them? Some make you nauseous on an empty stomach. Try switching brands that should help.
Yeah i ate with it. I actually took it last night and felt fine. Went to bed and woke up with the sick feeling.
Quoting Lilia's Mommy:" Yeah i ate with it. I actually took it last night and felt fine. Went to bed and woke up with the sick feeling. "
Try the gummy ones! I was having the same issue, (I am pregnant how-ever) but my OB suggested to take the gummies and I have had no issues.